# SDR SWIA201125807

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 12,858 hours, 7,271 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT HAS PITTING.  (ENGINE CHANGE)  REPLACED THE RIGHT ENGINE AFT THRUST MOUNT.
